# SDR SWIA202163881

- Difficulty date: November 17, 2021
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N768SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10234
- Aircraft time: 42,246 hours, 27,380 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FS.280 CROSSBEAM FLOOR PANEL SUPPORT ANGLE HAS MULTIPLE SPOTS OF CORROSION (MARKED)    (C CHECK RO 1/18/2022)   REMOVED AND REPLACED CROSSBEAM FLOOR PANEL SUPPORT ANGLE FS.280 REF CRJ 700 SRM 51-42-06-001-001-A01 AND CRJ 700 SRM 51-42-21-001-001-A01 DWG CC670-34010 REV -K. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY
